Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3927
Title: Resolvent Estimates for Magnetic Schr\"odinger Operators and Their Applications to Related Evolution Equations
Authors: Mochizuki, Kiyoshi
Keywords: magnetic Schr\"odinger operatorsmoothing property
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Kiyoshi Mochizuki, "Resolvent Estimates for Magnetic Schr\"odinger Operators and Their Applications to Related Evolution Equations”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 suppl. (2010), pp. 143-164.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 suppl. (2010)
Abstract: 
In this article we survey some basic results for the magnetic Schr\"odinger operator with external potential which has a strong singularity. The following topics are treated under suitable decay conditions on the magnetic field and external potential: Selfadjointness of the operator, Growth estimates of generalized eigenfunctions, Principle of limiting absorption, Uniform resolvent estimates, and Smoothing properties for corresponding evolution equations.
Type: Article
URI: http://hdl.handle.net/10077/3927
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010) s.

Files in This Item:
File Description SizeFormat
Mochizuki.pdf251.77 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,070
Last Week
9
Last month
checked on Oct 22, 2020

Download(s)

552
checked on Oct 22, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.